# SDR AALA202109019135

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 23,570 hours, 9,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT HANGING LOOSE AT SEAT 31C. REPLACED ESCAPE PATH LIGHT HOUSING PER AMM 33-51-11.
